当前位置: 首页> 国外交通期刊数据库 >详情
原文传递 Theory of Scale-Free Networks as a New Tool in Researching the Structure and Optimization of Spatial Planning
题名: Theory of Scale-Free Networks as a New Tool in Researching the Structure and Optimization of Spatial Planning
其他题名: Amaral,L.A.N.,and Ottino,J.M.(2004)."Complex networks."Eur.Phys.J.,B 38(2),147-162.
正文语种: 英文
作者: Andrzej Bi(l)ozor
关键词: scale-free;spatial;optimization;network;distribution;phenomenon;connection;landscape;works;application
摘要: The problems covered by this article refer to the possibility of connecting Barabási's theory of scale-free networks with the concept of growth poles and the theory of spatial self-organization, the optimization of the landscape potential. It concerns also the possibility of transforming existing random networks of spatial connections into scale-free networks. The authors analyzed the possibilities for the formation (merging) of networks in geographical space according to agreed rules and simulated the spatial distribution of networks in regions to define their type and stages of formation of the centers. They also defined the correlation between the phenomenon of spatial selforganization and existing growth poles and the formation of spatial connection networks. The analyses carried out have shown that the spatial diffusion of rules of formation of networks leads to the formation of scale-free structures. The application of Barabási's theory of scale-free networks in spatial analyses will make it possible to describe two hitherto separated issues relating to spatial management- the theory of spatial self-organization and the concept of growth poles-by means of one research tool. The use of assumptions of the scalefree network theory combined with the theory of spatial self-organization and the concept of growth poles should streamline the process of sustainable development planning for the area under analysis and make it possible to optimize the formation of the landscape.
出版年: 2018
论文唯一标识: P-84Y2018V144N02003
英文栏目名称: TECHNICAL PAPERS
doi: 10.1061/(ASCE)UP.1943-5444.0000424
期刊名称: Journal of Urban Planning and Development
拼音刊名(出版物代码): P-84
卷: 144
期: 02
页码: 12-24
检索历史
应用推荐